# SDR 20000427SH009

- Difficulty date: April 27, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CHORD STA 380, RBL 26, ZONE 4.  REF:  SUN COUNTRY A/L, W/C NR 4113, NON-ROUTE NR 21825. TYPE INSPECTION - D-CHECK.  REPAIR IAW B727 SRM 53-10-8 AND TIMCO REO NR S00030.  (X)
